| Model Number |
MAJ-891 |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the forceps/irrigation plug was not disassembled, cleaned, and disinfected as described in the instruction manual.The issue occurred during reprocessing.There were no reports of patient harm.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the device evaluation and the legal manufacturer's final investigation.Based on the results of the investigation, the root cause of the event could not be determined.It was conceivable that there was a difference in awareness of equipment handling and reprocessing procedures between olympus' recommendations and the facility.A review of the device history record found no deviations that could have caused or contributed to the reported issue.·labeling ifu warns against improper reprocessing describing ¿an insufficiently reprocessed endoscope and/or accessory may pose an infection control risk to the patients and/or operators who touch them¿.Olympus will continue to monitor field performance for this device.